advertisement
Question
Posted by: JJ | 2008/09/30

Low BP while on chronic meds for hi BP

How does one suffer from low blood pressure while taking chronic medication for high blood pressure?
Experienced blackout for a few minutes then perspired when coming through...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi JJ
Your blood pressure can drop with some medications when you get up quickly, or when you are very upset or hurt. If you feel dizzy often your medication may be too strong.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement